# SDR COMA0770005

- Difficulty date: January 23, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 11,162 hours, 8,170 cycles
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 4120T02P03
- Part serial: APM458AE
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,819 hours, 2,486 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4950 - RIGHT ENGINE REVERTED TO IDLE WITH RIGHT FADEC MESSAGE AND HIGH TEMP OF 790.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE MASTER VG ACTUATOR.  NO FURTHER DEFECTS.
